# SDR AALA20150831007

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 43,894 hours, 17,856 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 DOOR HANDLE WAS FOUND NOT IN SECURED POSITION DURING FLIGHT.  UNSURE OF SECURED R2 DOOR DURING CLIMB.  ACFT RETURNED AFTER TAKEOFF.  ADJUSTED TORQUE TUBES & HANDLE FASTENERS TIGHTENED.  PERFORMED GALLEY DOOR SYS TEST.  ALL OPERATIONAL CHECKS OK IAW AMM 52-41-00.
